Azimuthally dependent radiative transfer in a non-homogeneous cylindrical medium

S. C. Hsu, Chih-Yang Wu, N. R. Ou

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

This work applies the discrete-ordinate method (DOM) to study azimuthally dependent radiative transfer in a two-dimensional cylindrical medium with spatially varying properties. Product angular quadratures are selected to generate discrete-ordinate approximations. The validity of the present DOM scheme is examined by comparing the present results with the results available in the literature. The effects of the optical thickness and the spatially varying extinction coefficient, scattering albedo and coefficients of the phase function are investigated.

Original languageEnglish
Pages (from-to)107-113
Number of pages7
JournalRadiation Physics and Chemistry
Volume53
Issue number2
DOIs
Publication statusPublished - 1998 Aug 1

All Science Journal Classification (ASJC) codes

  • Radiation

Fingerprint Dive into the research topics of 'Azimuthally dependent radiative transfer in a non-homogeneous cylindrical medium'. Together they form a unique fingerprint.

Cite this